# SDR DALA2021030501284

- Difficulty date: March 4, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 102,350 hours, 14,750 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Housing
- Condition: Broken
- Location: Arm Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 198 L1 SLIDE ARM LIGHT HOUSING BROKEN. MAINTENANCE RESECURED ARMED LIGHT HOUSING. SYSTEM OPERATION IS NORMAL. (LP 6300098)
